Near-fatal amlodipine poisoning

K. Saravu, R. Balasubramanian

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

Amlodipine poisoning is very rare and only few cases have been reported in English literature. We report here a case of severe amlodipine poisoning with non-cardiogenic pulmonary edema.

Original languageEnglish
Pages (from-to)156-157
Number of pages2
JournalJournal of Association of Physicians of India
Volume52
Issue numberFEB
Publication statusPublished - 01-02-2004

Fingerprint

Amlodipine
Poisoning
Literature
Pulmonary Edema

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Cite this

Saravu, K. ; Balasubramanian, R. / Near-fatal amlodipine poisoning. In: Journal of Association of Physicians of India. 2004 ; Vol. 52, No. FEB. pp. 156-157.
@article{b858e9c647e2430f8baa8e101323e5d3,
title = "Near-fatal amlodipine poisoning",
abstract = "Amlodipine poisoning is very rare and only few cases have been reported in English literature. We report here a case of severe amlodipine poisoning with non-cardiogenic pulmonary edema.",
author = "K. Saravu and R. Balasubramanian",
year = "2004",
month = "2",
day = "1",
language = "English",
volume = "52",
pages = "156--157",
journal = "The Journal of the Association of Physicians of India",
issn = "0004-5772",
publisher = "Journal of Association of Physicians of India",
number = "FEB",

}

Saravu, K & Balasubramanian, R 2004, 'Near-fatal amlodipine poisoning', Journal of Association of Physicians of India, vol. 52, no. FEB, pp. 156-157.

Near-fatal amlodipine poisoning. / Saravu, K.; Balasubramanian, R.

In: Journal of Association of Physicians of India, Vol. 52, No. FEB, 01.02.2004, p. 156-157.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Near-fatal amlodipine poisoning

AU - Saravu, K.

AU - Balasubramanian, R.

PY - 2004/2/1

Y1 - 2004/2/1

N2 - Amlodipine poisoning is very rare and only few cases have been reported in English literature. We report here a case of severe amlodipine poisoning with non-cardiogenic pulmonary edema.

AB - Amlodipine poisoning is very rare and only few cases have been reported in English literature. We report here a case of severe amlodipine poisoning with non-cardiogenic pulmonary edema.

UR - http://www.scopus.com/inward/record.url?scp=13744249398&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=13744249398&partnerID=8YFLogxK

M3 - Article

C2 - 15656053

AN - SCOPUS:13744249398

VL - 52

SP - 156

EP - 157

JO - The Journal of the Association of Physicians of India

JF - The Journal of the Association of Physicians of India

SN - 0004-5772

IS - FEB

ER -